# SDR UHLA201509260732

- Difficulty date: September 26, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N644RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000061
- Aircraft time: 30,629 hours, 19,139 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR IS HARD TO ARM.  LUBRICATED THE FWD SERVICE DOOR ARMING HANDLE REF AMM 52-41-22.  OPS CHECK GOOD.
